A member asked:

I'm takin gabapentin 300mg for a pinched nerve n my back is it safe to also take cyclobenzaprine hydrochloride 10 mg for spasms at the same time?

A doctor has provided 1 answer
Dr. Charles Turck answered

Specializes in Pharmacology

Gabapentin and cylobenzaprine have the potential to cause confusion, drowsiness, and more shallow breathing. The two *may* be taken together, but the best bet is the first time you are taking the two together, do it both when you plan on being awake for awhile *and* when you do not plan to drive (or operate heavy machinery) in the next few hours to see what kind of effect the two together have.

Answered Aug 25, 2016

1.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...